MathSciNet Relay Station
MathSciNet bibliographic data
MR86072 (19,119b) 18.0X
Tate, John Homology of Noetherian rings and local rings. Illinois J. Math. 1 (1957), 14–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement